# SDR AWXA200400248

- Difficulty date: February 21, 2004
- Submitted: March 9, 2004
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- Aircraft time: 61,016 hours, 37,852 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C266047
- Condition: Cracked
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-20 CHECK 3 CRACKS WERE FOUND ON NR 3 SLAT LOWER SKIN BELOW ACTUATOR AT WBL 232.40.  MAINTENANCE CUT OUT DAMAGE ON NR 3 SLAT LOWER SKIN WBL 232.40; FABRICATED A FILLER AND SPLICE PLATE PER DWG 65C26603; INSTALLED REPAIR PARTS IAW 57-43-01 FIG 206 PG 216-219.
